# SDR CKSA98510

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T/S CHECK, FOUND LOWER AFT CORNER OF AFT BELLY CARGO DOOR DAMAGED.  REPAIRED PER 747 SRM 52-00-03 FIG 3.
